# SDR SWIA200211285

- Difficulty date: October 6, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 1,121 hours, 1,044 cycles
- Engine: Ge CF343B1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Nr 1 Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED AN IDG MESSAGE ON TAKEOFF AND ABORTED.  RESET CB 1NS, 2N8, 4A2, 4A3, MESSAGE CLEARED.  GOT THE IDG MESSAGE AGAIN AND ABORTED TAKEOFF.  FOUND THE NR 1 IDG HAD NO OIL.  SERVICED OIL TO PROPER LEVEL AND RECONNECTED IDG.  OPS CHECK AND LEAK CHECK GOOD.
